MAUDE Adverse Event Report: D.T. DAVIS ENTERPRISES LTD. HOVERMATT; DEVICE, PATIENT TRANSFER, POWERED

D.T. DAVIS ENTERPRISES LTD. HOVERMATT; DEVICE, PATIENT TRANSFER, POWERED
Model Number HM34HS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
Nurse said patient needed to be on a stretcher and should be slid over to the stretcher.Transporters rolled patient from side to side to place the reusable hovermatt under patient.The stretcher was placed alongside the bed.Transporters inflated the hovermatt and slowly slid the patient over in the direction of the stretcher.While sliding the hovermatt over on to the stretcher it seemed to meet some resistance in the sound of it's inflation and then gain it back.The patient was in the middle of the stretcher.Transporters agreed he was set on the stretcher and moved to turn off canister and deflate the hovermatt.Suddenly the patient and hovermatt started moving toward the edge of the bed and the top half of the matt with patient slid to the ground.Patients feet remained on the stretcher.Hovermatt remained inflated and patient denies striking head or any injury.Hovermatt removed from service.

Brand Name
HOVERMATT
Common Device Name
DEVICE, PATIENT TRANSFER, POWERED
Manufacturer (Section D)
D.T. DAVIS ENTERPRISES LTD.
4482 innovation way
allentown PA 18109
MDR Report Key7921762
Report Number7921762
Device Sequence Number16525505
Product Code FRZ
UDI-Device Identifier00816299010053
UDI-Public(01)00816299010053
Combination Product (Y/N)N
Initial Reporter StateNH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
Report Date (Section F) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHM34HS
Device Catalogue NumberHM34HS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/01/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/24/2018